MathSciNet Relay Station
MathSciNet bibliographic data
MR237748 (38 #6029) 28.70
Keynes, Harvey B.; Robertson, James B. Eigenvalue theorems in topological transformation groups. Trans. Amer. Math. Soc. 139 1969 359–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement